# SDR DEM2002F00004

- Difficulty date: December 26, 2001
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N195BA
- Make and model: Cessna 195B
- Aircraft serial: 16069
- System (JASC): 5751 · Ailerons
- Part: Hinge Bracket
- Part number: 03227091
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH BRACKETS CRACKED COMPLETELY ACROSS BEARING BOSSES.  THIS IS A RECURRING AND EXTENSIVE PROBLEM THAT IS POTENTIALLY VERY CRITICAL FOR CONTROLLABILITY OF THE AIRCRAFT.  WE WERE ABLE TO BREAK THE INBOARD END OF AN AILERON LOOSE FROM THE AIRCRAFT WITH APPROXIMATELY 40 LBS OF FORCE EXERTED BY HAND ON THE AILERON WITH  A BEARING BOSS CRACKED ON THE HINGE BRACKET.
